# SDR DALA2025062004642

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 77,014 hours, 29,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 AT DEPT TIME, R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: REPOSITIONED MOORING LINE FROM UNDER GIRT BAR. CYCLED DOOR SEVERAL TIMES DOOR. DOOR CKS OK. (7106264)
